Decompositions of semigroups induced by identities.
Semigroup forum, Tome 46 (1993) no. 1, pp. 329-346
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
semilattice of archimedean semigroups, radicals, ideals, identities, -regular semigroups, completely archimedean semigroups, nil- extensions, primitive idempotents
@article{SF_1993__46_1_135240,
author = {M. Ciric and S. Bogdanovic},
title = {Decompositions of semigroups induced by identities.},
journal = {Semigroup forum},
pages = {329--346},
year = {1993},
volume = {46},
number = {1},
zbl = {0793.20054},
url = {http://geodesic.mathdoc.fr/item/SF_1993__46_1_135240/}
}
M. Ciric; S. Bogdanovic. Decompositions of semigroups induced by identities.. Semigroup forum, Tome 46 (1993) no. 1, pp. 329-346. http://geodesic.mathdoc.fr/item/SF_1993__46_1_135240/